Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 28, 2019, 5:40 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 5:40 PM EDT (21:40 UTC)
- Expired
- May 28, 2019, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Auglaize County, OH, Mercer County, OH
The radar
The Northern Indiana radar (KIWX), 129 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:53 PM EDT | HAIL 1.5 | Ssw Chattanooga, OH | |
| May 28, 6:07 PM EDT | HAIL 1 | Celina, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
475
WUUS51 KILN 282140
SVRILN
OHC011-107-282230-
/O.NEW.KILN.SV.W.0101.190528T2140Z-190528T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
540 PM EDT Tue May 28 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Auglaize County in west central Ohio...
Northern Mercer County in west central Ohio...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located 8 miles southwest
of Rockford, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Wabash,
Mendon, Buckland, Chattanooga, Kossuth, Tama, Neptune, State Route
116 at State Route 197 and Bulkhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4068 8445 4068 8423 4048 8427 4051 8480
4073 8480 4073 8447
TIME...MOT...LOC 2139Z 272DEG 24KT 4061 8475
HAIL...1.00IN
WIND...60MPH
$$
Coniglio3 follow-up statements
905
WWUS51 KILN 282149 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
549 PM EDT Tue May 28 2019
OHC011-107-282230-
/O.CON.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
549 PM EDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN AUGLAIZE AND NORTHERN MERCER COUNTIES...
At 549 PM EDT, a severe thunderstorm was located near Celina, moving
east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines.
Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Wabash, Mendon,
Buckland, Chattanooga, Kossuth, Tama, Neptune, State Route 116 at
State Route 197 and Bulkhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4068 8445 4068 8423 4048 8427 4051 8480
4073 8480 4073 8447
TIME...MOT...LOC 2149Z 272DEG 24KT 4061 8466
HAIL...1.50IN
WIND...60MPH
$$
Coniglio650
WWUS51 KILN 282212
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
612 PM EDT Tue May 28 2019
OHC011-107-282230-
/O.CON.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
612 PM EDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN AUGLAIZE AND NORTHEASTERN MERCER COUNTIES...
At 611 PM EDT, a severe thunderstorm was located near St. Marys,
moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines.
Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Mendon,
Buckland, Neptune, Kossuth, State Route 116 at State Route 197,
Bulkhead and Tama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4068 8445 4068 8423 4048 8427 4050 8469
4073 8471 4073 8447
TIME...MOT...LOC 2211Z 272DEG 24KT 4060 8446
HAIL...1.50IN
WIND...60MPH
$$
Coniglio484
WWUS51 KILN 282224
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
624 PM EDT Tue May 28 2019
OHC011-107-282234-
/O.EXP.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
624 PM EDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN AUGLAIZE AND
NORTHEASTERN MERCER COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4068 8445 4068 8423 4048 8427 4050 8469
4073 8471 4073 8447
TIME...MOT...LOC 2224Z 272DEG 24KT 4060 8436
$$
ConiglioWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:35 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 28, 4:35 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 435 PM EDT Tue May 28 2019 .SYNOPSIS... A frontal boundary will remain draped across the region through Thursday, resulting in a continued chance of showers and thunderstorms. Another frontal boundary will drop down across the region over the weekend, bringing another chance of showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A frontal boundary is currently situated across northern Indiana and northern Ohio. In broad southwesterly flow to the south of the boundary, temperatures have climbed well into the 80s across our area this afternoon. This has resulted in good instability with sb capes across our northern areas now in excess of 3000 J/KG and ML capes up close to 1500 J/KG. In the better low level convergent boundary, scattered thunderstorms have developed across far northern portions of our area this afternoon. Visible satellite is also showing a weaker line of agitated cu a little farther south of this main boundary and suppose this could lead to some isolated thunderstorms developing along the I-70 corridor over the next few hours. Scattered thunderstorms should persist into this evening but with a lot of this looking to be diurnally driven, expect to see a downward trend in coverage and intensity through late evening into the overnight. The better effective bulk shear values are mainly to our north and northwest, but they are still in the 35 to 40 knot range across our far north. This may be enough to support a few severe thunderstorms into this evening with the primary threat being damaging wind and large hail. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... The front will continue to sag slowly south through the day on Wednesday. It looks like a remnant convective complex may drop southeast toward the region late tonight into Wednesday morning but there is some uncertainty between the models as to how much of this will make into our area. For now will just allow for some chance pops across mainly the west and southwest to account for this. This should be in a weakening state as it approaches so would think it would generally be sub severe. Depending on exactly how this plays out though, it could have an impact on the amount of destabilization we will see later in the day and exactly how far south the boundary actually sags across our area through the day. Will generally range highs on Wednesday from near 80 in the north to the mid 80s in the south which would allow for some decent destabilization once again. Assuming this occurs, we would then likely see some scattered thunderstorm redevelopment as we progress through mid to late afternoon. With deep layer shear in the 30 to possibly 40 knot range Wednesday afternoon into Wednesday evening, some of the storms may be severe again, with damaging wind/large hail the main threat. Will then continue with chance to likely pops Wednesday night into Thursday as the boundary will remain draped across northern portions of the area and a surface wave approaches from the west. It will be tough to rule out a continued severe threat with these thunderstorms too as deep layer shear will remain on the higher side through Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Precipitation chances should taper off Thursday evening as the surface low shifts off to the east. However, mid level short wave energy will drop down across the lower Ohio Valley later Thursday night and through the day on Friday. This could result in some lower end pops across at least southern portions of our area during the day on Friday. Highs on Friday will generally be in the 70s. Surface high pressure will briefly build in across the area Friday night, but another frontal boundary will push south across the area Saturday into Sunday. This will bring yet another chance of showers and thunderstorms to the region. Highs on Saturday will be in the mid 70s to lower 80s with highs on Sunday ranging from the lower 70s in the north to the upper 70s across the south. High pressure and a drier airmass will finally build into the area Monday and Tuesday with highs both days in the 70s. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Scattered showers and thunderstorms are developing along a convergent boundary across northern Indiana and northern Ohio. The airmass across our area will continue to destabilize through this afternoon as the boundary sags slowly south. As a result, expect to see the scattered thunderstorm activity fill in through late afternoon, mainly to the north of the I-70 corridor. This will put our northern TAF sites on the southern fringe of this activity so will at least allow for a vcsh/vcts for a few hour period at KDAY/KCMH/KLCK. The boundary will continue to sag slowly south tonight into the day on Wednesday. With the loss of diurnal heating, expect to see a decrease in coverage overnight. However, addition shower and thunderstorm development is expected through the day on Wednesday as we destabilize once again. Gusty southwest winds in the 20 to 30 knot range will be possible through the rest of the afternoon. OUTLOOK...Thunderstorms possible into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...JGL AVIATION...JGL
Hazardous weather outlook, May 28, 4:48 PM EDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 448 PM EDT Tue May 28 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-291200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 448 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms will be possible Wednesday into Thursday. A few of these storms may become severe with damaging wind and large hail the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ026-034-035-042>046-051-052-291200- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 448 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Scattered thunderstorms will continue into this evening. Some of the storms could be severe with damaging wind and large hail the primary threat. However, an isolated tornado cannot be ruled out. Locally heavy rainfall could also result in some localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms will be possible Wednesday into Thursday. A few of these storms may become severe with damaging wind and large hail the primary threat. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay severe weather reports to the National Weather Service.
In the hours before
Special weather statement, May 28, 2:44 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
244 PM EDT Tue May 28 2019
OHZ034-035-281945-
Auglaize OH-Mercer OH-
244 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT AUGLAIZE AND CENTRAL MERCER
COUNTIES UNTIL 345 PM EDT...
At 241 PM EDT, radar indicated a strong thunderstorm 8 miles
northwest of Coldwater, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Celina, Wapakoneta, St. Marys, Coldwater, Fort Shawnee, Cridersville,
New Knoxville, Moulton, Wabash, Mendon, Buckland, Uniopolis,
Montezuma, Fryburg, Kossuth, Tama, St. Johns, Neptune, State Route
116 at State Route 197 and Bulkhead.
This includes I-75 in Ohio between mile markers 106 and 118.
Locations impacted by tornado damage may be in the path of the
thunderstorm within the next hour.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4064 8404 4049 8400 4046 8480
4064 8479 4070 8446
TIME...MOT...LOC 1841Z 264DEG 42KT 4056 8476
ConiglioLocal storm report, May 28, 3:24 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 N BEAVERCREEK 39.77N 84.06W
05/27/2019 M1.00 INCH GREENE OH PUBLIC
PHOTO VERIFIED.
&&
JEGSpecial weather statement, May 28, 3:44 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
344 PM EDT Tue May 28 2019
OHZ026-034-035-044-282045-
Auglaize OH-Logan OH-Hardin OH-Mercer OH-
344 PM EDT Tue May 28 2019
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LOGAN...AUGLAIZE... HARDIN
AND MERCER COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, radar indicated a strong thunderstorm near Celina,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Celina, Wapakoneta, St. Marys, Kenton, Ada, Coldwater, Cridersville,
Forest, Rockford, Lakeview, New Knoxville, Dunkirk, Alger,
Waynesfield, Belle Center, Chippewa Park, Moulton, Blanchard, Wabash
and Roundhead.
This includes I-75 in Ohio between mile markers 106 and 118.
Locations impacted by tornado damage may be in the path of the
thunderstorms within the next hour.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4082 8351 4070 8350 4069 8342 4051 8342
4046 8479 4073 8480 4073 8446 4068 8445
4069 8422 4066 8422 4064 8391 4065 8388
4082 8388
TIME...MOT...LOC 1942Z 272DEG 33KT 4058 8451
ConiglioSpecial weather statement, May 28, 4:30 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT Tue May 28 2019
OHZ026-282100-
Hardin OH-
430 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL 500 PM
EDT...
At 429 PM EDT, radar indicated a strong thunderstorm near Kenton,
moving east at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Kenton, Alger, Blanchard, Roundhead, Mount Victory, Mcguffey, Grant,
Silver Creek, Jumbo, Huntersville, Pfeiffer, Walton, Hepburn, Mentzer
and State Route 195 at State Route 235.
Locations impacted by tornado damage may be in the path of the
thunderstorms within the next hour.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
4052 8342 4053 8388 4073 8388 4075 8350
TIME...MOT...LOC 2029Z 267DEG 53KT 4061 8369
ConiglioLocal storm report, May 28, 5:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HEAVY RAIN 3 NE CELINA 40.58N 84.53W
05/28/2019 M1.51 INCH MERCER OH CO-OP OBSERVER
24-HR TOTAL.
&&
JEGSpecial weather statement, May 28, 5:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
531 PM EDT Tue May 28 2019
OHZ035-282200-
Auglaize OH-
531 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 600 PM EDT...
At 530 PM EDT, radar indicated a strong thunderstorm near Wapakoneta,
moving east at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Wapakoneta, Fort Shawnee, Cridersville, Waynesfield, Buckland and
Uniopolis.
This includes I-75 in Ohio between mile markers 112 and 118.
Locations impacted by previous tornado damage may be in the path of the
thunderstorms within the next hour.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4066 8422 4066 8411 4064 8411 4064 8388
4057 8389 4056 8429 4069 8430 4069 8422
TIME...MOT...LOC 2130Z 267DEG 48KT 4062 8422
ConiglioThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:28 PM EDT | Areal Flood Advisory | ILN | Mercer | 6 hr |
| May 27, 9:36 PM EDT | Tornado Warning | ILN | Darke, Preble | 39 min |
| May 27, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer, Shelby | 46 min |
| May 27, 9:55 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 35 min |
| May 27, 10:06 PM EDT | Tornado Warning | ILN | Darke | 39 min |
| May 27, 10:07 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| May 27, 10:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 49 min |
| May 27, 10:15 PM EDT | Tornado Warning | ILN | Preble | 30 min |
| May 27, 10:21 PM EDT | Tornado Warning | ILN | Darke, Miami | 39 min |
| May 27, 10:27 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 33 min |
| May 27, 10:31 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 44 min |
| May 27, 10:43 PM EDT | Tornado Warning | ILN | Logan, Union | 32 min |
| May 27, 10:45 PM EDT | Tornado Warning | ILN | Champaign, Clark, Miami | 30 min |
| May 27, 10:49 PM EDT | Tornado Warning | ILN | Champaign, Logan, Union | 26 min |
| May 27, 10:54 PM EDT | Tornado Warning | ILN | Auglaize, Hardin, Logan | 36 min |
| May 27, 11:00 PM EDT | Tornado Warning | ILN | Greene, Montgomery | 45 min |
| May 27, 11:04 PM EDT | Areal Flood Advisory | ILN | Greene, Miami, Montgomery, Shelby | 3 hr |
| May 27, 11:08 PM EDT | Tornado Warning | ILN | Delaware, Logan, Union | 19 min |
| May 27, 11:08 PM EDT | Tornado Warning | ILN | Champaign, Clark | 19 min |
| May 27, 11:13 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 32 min |
| May 27, 11:18 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Pickaway | 27 min |
| May 27, 11:25 PM EDT | Tornado Warning | ILN | Hardin | 35 min |
| May 27, 11:27 PM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 48 min |
| May 27, 11:30 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene | 3 hr |
| May 27, 11:31 PM EDT | Tornado Warning | ILN | Greene, Montgomery | 29 min |
| May 27, 11:34 PM EDT | Tornado Warning | ILN | Delaware, Licking | 26 min |
| May 27, 11:38 PM EDT | Flash Flood Warning | ILN | Clark, Greene, Miami, Montgomery | 6 hr |
| May 27, 11:41 PM EDT | Tornado Warning | ILN | Franklin, Licking | 34 min |
| May 27, 11:43 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 6 hr |
| May 27, 11:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 30 min |
| May 27, 11:48 PM EDT | Tornado Warning | ILN | Fayette, Madison | 42 min |
| May 27, 11:50 PM EDT | Tornado Warning | ILN | Fairfield, Pickaway | 25 min |
| May 27, 11:52 PM EDT | Tornado Warning | ILN | Clark, Greene | 38 min |
| May 28, 12:07 AM EDT | Tornado Warning | ILN | Licking | 23 min |
| May 28, 12:12 AM EDT | Tornado Warning | ILN | Fairfield, Hocking | 33 min |
| May 28, 12:12 AM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway, Ross | 34 min |
| May 28, 12:15 AM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 30 min |
| May 28, 12:38 AM EDT | Tornado Warning | ILN | Fayette, Madison | 37 min |
| May 28, 12:44 AM EDT | Areal Flood Advisory | ILN | Fayette, Madison | 5 hr |
| May 28, 12:45 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 45 min |
| May 28, 12:49 AM EDT | Tornado Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 26 min |
| May 28, 1:07 AM EDT | Tornado Warning | ILN | Fairfield, Hocking, Pickaway | 38 min |
| May 28, 1:27 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 33 min |
| May 28, 1:39 AM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 36 min |
| May 28, 1:44 AM EDT | Tornado Warning | ILN | Hocking | 31 min |
| May 28, 1:51 AM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 24 min |
| May 28, 2:19 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| May 28, 3:20 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| May 28, 2:44 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 61 min |
| May 28, 3:44 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer | 61 min |
| May 28, 4:30 PM EDT | Special Weather Statement | ILN | Hardin | 30 min |
| May 28, 5:31 PM EDT | Special Weather Statement | ILN | Auglaize | 29 min |
| May 28, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 39 min |
| May 28, 6:27 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 33 min |
| May 28, 6:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| May 28, 7:00 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 30 min |
| May 28, 7:32 PM EDT | Special Weather Statement | ILN | Mercer | 28 min |
| May 28, 7:47 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 28 min |
| May 28, 7:48 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Mercer | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.